# SDR CALA2019020800223

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 05311275120200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR 16 DOOR STOP FITTING #1 BOTTOM FITTING, I/B LOWER FASTENE R HOLE HAS CRACK INDICATION REPAIRED I/B LOWER FASTENER HOLE OF DOOR STOP #1 ON FR 16 L/H IA W ECRA 5311-02077 . ACCOMPLISH THE INITIAL INSPECTION REQUIREMEN TS AT THE LH FR16 DOOR STOP #1 HOLE #3 AS PER PART 2 OF ECRA 531 ADD EMP:U354480 1-02077 ON OR BEFORE THE AC REACHES 37,382 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT I NSPECTION AT INTERVALS NOT TO EXCEED 12,000 AC FLIGHT CYCLES THEREAFTER OK TO DIP  PER ECRA. ACP INITIAL INSP REQ AT THE LH FR16 DR STOP FITTING #1 HOLE #3            AS PER PART 2 OF ECRA 5311-02077 ON OR BEFORE THE ACFT REACHES 37,382 TOTAL ACFT FLT CYC. ACP THE REPEAT INSP AT INTERVALS NOT TO EXCEED 12000 ACFT FLT CYC THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEW INIT:37382TAFC INIT WILL ITO TO RIR RIR:12000FC THEREAFTER...ML/U359635
